# SDR FDEA201806291598

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 81,048 hours, 15,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507L
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVAC SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYSTEM INOP. R&R L1 DOOR SLIDE RAFT REF AMM 25-61-01-4. PRESSURE LIGHT TEST NORMAL.
